Results 1 to 6 of 6
suboxone after rapid 2 day oxy taper from 150mg Help!
  1. #1
    11Bravo is offline Junior Member
    Join Date
    Sep 2009
    Posts
    44

    Default suboxone after rapid 2 day oxy taper from 150mg Help!

    i come and go on here as my habit dictates. i do so well and finally get off and swear I will not use any subs or oxys ever and then i am calling my doc who I by the way burned that bridge and have never had a 'connection" outside of my doc so I will not be getting any more oxy. Okay hear is the thing.. i have heart problems of an unknown origin..briggada syndrom(mispelled) or otherwise. i tapered from 150-180mg oxyfast to 30 mg 2 x to 20 mg 1 time both 12 hrs apart so i assume i am dting off 30mg? Whatever. i dont want to do the long drwn out sub taper bc i know me and the last time it took me years to get off it only to get bck on oxys 2 months later....so here i am in my 28th hour from my last 20mg dose and feel like turkey sheet and I took 2mg sub. Now I know u r supposed to take more but the subs caused me crazy heart problems in addition to whats going on and I know this bc I been taking oxys for like months now and have not had any of the symptoms I had while on subs aside from my normal heart probs. I want a rapid taper( 9 days?) I know sub was ment as a acute wd drug not the same as methodone so lets go my freinds who are in the know! Please let me know the standered detox sub taper just like there a standard detox methodone taper. I cant be on this ******** for more then 2 weeks! it does crazy sheet to me and i cant do CT bc I dont want my bp to kill me(trust me it will).

  2. #2
    11Bravo is offline Junior Member
    Join Date
    Sep 2009
    Posts
    44

    Default update

    k so i took the 2mg sub which made me sick for an hour from the narcan displacing the remaining remenints of the oxy and i noticed it must have been selectively effecting the opiate receptor responsible for emotion as i became physically very bad wd for an hour then 85% better physically but massive emotional surge....more to come.

  3. #3
    Kate2001 is offline New Member
    Join Date
    Apr 2010
    Posts
    11

    Default

    I haven't yet made the step to stop using (I take perc 30's, usually 2 or 3 at a time, 3 or 4 times a day, so up to 250 mg's of oxycodone a day)
    I haven't yet been strong enough to stop using and begin suboxone, but I will be taking the plunge soon.

    From what I have read, you need to wait until you are already in active withdrawal to begin suboxone.

    Your screename is 11 Bravo, (infantry) are you active duty? The Army has a program called ASAP (army substance abuse program) and I would highly reccomend visiting them immediatly. They are located on the same floor of the army community hospitals as the psych/therapists, and they work together.

  4. #4
    cferd is offline Member
    Join Date
    Sep 2009
    Posts
    103

    Default

    Look up the suboxone website, they have short taper schedules listed.

  5. #5
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    If you have heart problems, I would DEFINITELY not do any taper unless under medical supervision. Very important.

  6. #6
    11Bravo is offline Junior Member
    Join Date
    Sep 2009
    Posts
    44

    Default

    Quote Originally Posted by Kate2001 View Post
    I haven't yet made the step to stop using (I take perc 30's, usually 2 or 3 at a time, 3 or 4 times a day, so up to 250 mg's of oxycodone a day)
    I haven't yet been strong enough to stop using and begin suboxone, but I will be taking the plunge soon.

    From what I have read, you need to wait until you are already in active withdrawal to begin suboxone.

    Your screename is 11 Bravo, (infantry) are you active duty? The Army has a program called ASAP (army substance abuse program) and I would highly reccomend visiting them immediatly. They are located on the same floor of the army community hospitals as the psych/therapists, and they work together.
    Yes Infantry..no i am no longer active. Yes I bet the military has a great sub abuse program since "ranger candy" is dispensed like its candy. NE way I wish to hell someone would give me some advice on what I have asked . cool fact... 2mg of sub made me high as a kite and i almost puked. Im going to start a thread on this bc I think people need to know they dont really need all that sub 2 start.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22